# SDR ABXA20160314036

- Difficulty date: March 14, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T1440U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK T FITTING IS CORRODED AT THE LOWER BOLT HOLE, STATION 955 LT SIDE.  R & R T FITTING, INSTALLED ON DOCUMENT 470080RD11 STEP 44.  REPLACEMENT PART MARKED DRILLED IAW SRM 51-40-05.  CORRODED LEVEL 2, PN 100T1440U3, PART NAME, T FITTING, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 520L.  ACFT WAS GNDED.
